# SDR AALA20101210TUL01

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 56,958 hours, 29,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR BEAM HAS CORROSION STATION 636 TO 693.  ACCOMPLISHED DOUBLER REPAIR ON CARGO DOOR BEAM FROM STATIONS 636 TO 693 PER AARD 53-10-00-3.
